On p-local homotopy types of gauge groups

Daisuke Kishimoto, Akira Kono, Mitsunobu Tsutaya

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

The aim of this paper is to show that the p-local homotopy type of the gauge group of a principal bundle over an even-dimensional sphere is completely determined by the divisibility of the classifying map by p. In particular, for gauge groups of principal SU(n)-bundles over S 2d for 2 ≤ d ≤ p - 1 and n ≤ 2p - 1, we give a concrete classification of their p-local homotopy types.

Original languageEnglish
Pages (from-to)149-160
Number of pages12
JournalProceedings of the Royal Society of Edinburgh Section A: Mathematics
Volume144
Issue number1
DOIs
Publication statusPublished - Feb 1 2014
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On p-local homotopy types of gauge groups'. Together they form a unique fingerprint.

Cite this